# SDR GTIA2016032501495

- Difficulty date: March 25, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N526NK
- Make and model: Airbus A319-132
- Aircraft serial: 2963
- Aircraft time: 36,300 hours, 17,134 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G1L12477
- Condition: Unwanted Deploy
- Location: Seat 1 Ac
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN MASK DEPLOYED AT SEATS 1A AND 1C, PASSENGER OXYGEN STORAGE PASSENGER OXYGEN MODULES.  PERFORMED OPS CHECK OF O2 MASKS IAW AMM 35-23-00, OPS CHECK GOOD.  THIS CLEARS DMI 7413878, MOC NOTIFIED, PLACARD REMOVED.
